MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Arthralgia (2355)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised.After getting a flu shot, patient felt unwell and an ache developed in his knee shortly after.During revision an infection was confirmed and a poly swap with washout was performed.

Brand Name
SIMPLEX HV WITH GENTAMICIN
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
MDR Report Key10967319
Report Number9615014-2020-00034
Device Sequence Number4168876
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number727BA870DY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI TS BASEPLATELOT: BGI7LAREF: 5521-B-800; TRIATHLON AS PATELLALOT: X9DRREF: 5551-G-381; TRIATHLON PS FEM COMPLOT: DNH7RREF: 5515F702; TRIATHLON PS X3 TIBIALLOT: AY789RREF: 5532-G-809
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight124